MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 15.5FX28CM PC TTN HD CATH WOSH; TITAN HEMODIALYSIS CATHETER

MEDICAL COMPONENTS, INC. 15.5FX28CM PC TTN HD CATH WOSH; TITAN HEMODIALYSIS CATHETER
Model Number THD155628
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
When ending the treatment by reinfusion, the nurse suddenly heard a "pssst" sound.The nurse saw immediately that the catheter had come loose.The nurse closed the clamps and pushed the catheter back together out of intuitive reaction.This patient had minimal loss of blood because the nurse reacted in time.The patient also received a single dose of antibiotics.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation and no photographs were provided.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.The inspection process includes a pull test to ensure the luer connection to the extension tubing is secure.Without an evaluation of the device a root cause cannot be determined.The report indicated the catheter has been implanted for 6 years with no reported problems.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
15.5FX28CM PC TTN HD CATH WOSH
Common Device Name
TITAN HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key12862834
Report Number2518902-2021-00067
Device Sequence Number17231218
Product Code MSD
UDI-Device Identifier00884908053708
UDI-Public884908053708
Combination Product (Y/N)N
Initial Reporter CountryNP
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2017
Device Model NumberTHD155628
Device Catalogue NumberTHD155628
Device Lot NumberMBXX200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown